# SDR ASAA2018051125023

- Difficulty date: May 11, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 39,595 hours, 11,981 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK M1675 AT STATION 322 FAILED DEEP CYCLE CHECK. GROUNDED - YES. REMOVED AND REPLACED BATTERY PACK S/N 80643 M1675 AND OPS CHECKED GOOD IAW AMM 33 51 06 960 805 STEPS 4D 1-5.
